Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Fujiwara's theorem for equivariant correspondences

Author: Martin Olsson
Journal: J. Algebraic Geom. 24 (2015), 401-497
Published electronically: May 28, 2014
MathSciNet review: 3344762
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we study a generalization to stacks of Fujiwara's theorem on the traces of correspondences acting on the cohomology of varieties over finite fields. We explain how to define naive local terms in the stack-theoretic context and state a conjectural generalization of Fujiwara's theorem in this setting. We prove the conjecture for correspondences arising from group actions.

References [Enhancements On Off] (What's this?)

Additional Information

Martin Olsson
Affiliation: Department of Mathematics, University of California Berkeley, Berkeley, California

Received by editor(s): February 25, 2012
Published electronically: May 28, 2014
Additional Notes: The author was partially supported by NSF grants DMS-0714086 and DMS-0748718, and an Alfred P. Sloan Research Fellowship.
Article copyright: © Copyright 2014 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
AMS Website